# SDR SWIA201437575

- Difficulty date: April 28, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 33,297 hours, 30,037 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER WING PLANK ACCESS HOLE, 640BB HAS FRETTING.  C-CHECK, BLENDED DAMAGED IN 3EA LOCATIONS REF REO.
